# SDR DALA2017110708041

- Difficulty date: November 6, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED FLOOR SUPPORT BS 312 - 328, LBL 46.  MAINTENANCE REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02.
